# SDR SWAA2021122748634

- Difficulty date: November 29, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32462
- Aircraft time: 58,698 hours, 34,771 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON AFT CARGO DOOR CUT OUT FWD SHIELD CORRODED AT BS 767+3, +7, +11, +15, & +19.   REMOVED AFT CARGO DOOR CUT OUT FWD SHIELD IAW SRM 51-40-02.  PART HAS NO ALLOWABLE DAMAGE LIMITS IN SRM.  REPAIR BY REPLACEMENT IAW 51-10-02.   LOCATED & DRILLED A NEW SHIELD IAW SRM 51-40-05-0G-0.  ACCOMPLISHED INSTALLATION ON CARD TTG8Q004E31T.
